# SDR SWIA202265900

- Difficulty date: April 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER COCKPIT FLOOR BEAMS LBL12.00 IS CRACKED AT ATTACHING FLANGE, (BELOW FLOOR) FWD SIDE OF FS.280 BULKHEAD.      (C-CHECK RO 6/6/2022)    PERFORMED REPAIR OF THE LH CENTER COCKPIT FLOOR BEAMS LBL12.00 FWD SIDE OF FS.280 BULKHEAD. REF: CRJ-700 SRM 53-11-43-201-003-A01. ALSO COMPLIED WITH 51-900-1002-SKY.
